advertisement
Question
Posted by: Don | 2004/11/09

Steroids

Hi there,just want to know if the use of steroids such as sustanon 250 can possibly cause erectile dysfunction?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageBodybuilding

Don,

Thanks Chick!!

Conrad Booysen-Biokineticist

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Chick | 2004/11/10

All that happens is your hard ons dont get that hard and your testicles become very "tight" like they dont hang anymore - But not permanent comes right -

Reply to Chick

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement